MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED ADULT HEATED WALL REUSABLE BREATHING CIRCUIT; BTT

FISHER & PAYKEL HEALTHCARE LIMITED ADULT HEATED WALL REUSABLE BREATHING CIRCUIT; BTT
Model Number 900MR810
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint 900mr810 adult heated wall reusable breathing circuits are currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A consumer in (b)(6) reported that two 900mr810 adult heated wall reusable breathing circuits were damaged during use.There was no reported patient consequence.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Corrected data: section d9 device available for evaluation? no.Section h3 device evaluated by manufacturer? other.Method: the complaint 900mr810 adult heated wall reusable breathing circuits were not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information and photographs provided by the customer, and our knowledge of the product.Results: visual inspection of the photographs provided revealed that the tubings of the 900mr810 adult heated wall reusable breathing circuits were damaged.Conclusion: without the complaint devices, we are unable to determine the cause of the reported malfunction.All 900mr810 adult heated wall reusable breathing circuits are visually inspected and pressure tested prior to being released for distribution.Any circuits that fail are rejected.This suggests the reported damage occurred after the subject breathing circuits were released for distribution.The user instructions that accompany the 900mr810 adult heated wall reusable breathing circuit state the following: "inspect circuit before re-use, do not use if the circuit shows signs of deterioration, such as: cracks, tears, or damage." "perform a pressure and leak test on the breathing system, and check for occlusions, before connecting to a patient." "disconnect tube by handling end connectors only, do not pull or twist tubing, as this may cause damage.".
 
Event or Problem Description
A consumer in florida reported that two 900mr810 adult heated wall reusable breathing circuits were damaged during use.There was no reported patient consequence.

Brand Name
ADULT HEATED WALL REUSABLE BREATHING CIRCUIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618-2216
9494534000
MDR Report Key13058414
Report Number9611451-2021-01485
Device Sequence Number4304626
Product Code BTT
UDI-Device Identifier09420012432247
UDI-Public(01)09420012432247(10)2101327861(11)201007
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900MR810
Device Catalogue Number900MR810
Device Lot Number2101327861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown